# SDR N6WA20090407

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N152GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10218
- Aircraft time: 9,765 hours, 6,902 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY CAUTION.  PERFORMED OPS CHECK IAW MM 52-21-00, NO MESSAGE PRESENT.
